I had this too, it was cervical errosion caused by the pill, although I was on it for 10 years. It's harmless, just off putting. I took a 6 month break from my pill and went back on a lower dosage and not had any problems since. It's something like the cervical tissue going thin, then sex can cause slight ruptures and the cells that should be the other side of your cervix come out and that's the bleed.
I was really worried too becuase it did get more frequent, from only happening after rough sex it was happening every time, but don't worry, just get your Dr / OBGYN to check you out but cervical errosion is my guess.
sounds to me like your boyfriend is well endowed and you cannot take what hes got?
tell him to take it easy on ya,slow down and enjoy it,make it last.
i hurd as well that because of this its easyer to get cervical cancer and i just wanted to know if thats at all true and possible?
It wasn't something that my Dr mentioned so I don't think it's a serious risk, just keep up to date with the PAP smears.